Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
neo 17

1.5weeks off accutane, side effects slowly going..

Recommended Posts

Well, as you may know from my other posts, I did about half a low-dose course, over a year, before I had to stop as the drug was just ****ing with me too bad. I'm now slowly seeing improvements in my side effects since stopping.

I've considered chronic low-dose treatment but it sounds risky...

My back/chest are 100% clear, and my face is fine...My question is what should I do now to maintain this? I know the oil and my acne will return, along with hopefully the health of my body...hell, my lips are already 75% better. my knees are slowly getting better.

I'm considering using a variation of the regimen which I tried before and found to work fine...what do you think is ideal for me? i'm praying my body stays clear...if it does, it'll all have been worth it. This has all just been a lesson for me...you don't want to mess around with any drugs, especially when you don't need them to begin with...the side effects can happen to you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×